# SDR GLBA20100401F

- Difficulty date: April 1, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 27,092 hours, 28,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX CRACK WAS FOUND ON THE CARGO DOOR AT THE LOWER AFT STOP MOUNT BRACKET AT POSITION NR8.  CRACK IS APPROXIMATELY 1.1" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-120-52-004. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
